# SDR ASAA2022111540794

- Difficulty date: November 15, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 66,525 hours, 33,922 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR & BELLY EMERGENCY EXIT LIGHT BULBS INOP. GROUNDED - YES. REPLACED L1 DOOR EMERGENCY LIGHT POWER SUPPLY FUSE, OPS CHECK GOOD, IAW B737-700 AMM 33-51-06-960-804.
